# SDR AALA980804

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1975
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL SUPPORT AT STATION 1975 AND STRINGER 48L HAS SURFACE CORROSION.  INSTALLED NEW INTERCOSTAL PER AARD 51-01-00-5.  (M)
